# SDR UPS00833048

- Difficulty date: June 21, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1.  STA  280 - 300,  LONG 27 LT IS CORRODED BEYOND LIMITS.     REPAIRED LONGERON I.A.W. SRM. 53-2-2 FIG. 10.
